# SDR CA120620001

- Difficulty date: June 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 31080811
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) MAJOR OIL LEAK ON RT ENGINE CAUSING LOSS OF OIL, RESULTING IN OIL PRESSURE FLUCTUATIONS & VARYING PROP PITCH CONTROL.  PILOT INITIATED AN INFLIGHT FEATHER OF PROPELLER & ENGINE SHUTDOWN.  DURING GND SPOOLING WITH REPLENISHED OIL SYS RUNNING, LEAK FOUND AT FITTING ON BETA T FITTING.  LINE REPLACED & GROUND RUNS CARRIED OUT.  FILTER REPLACED & CHIP DETECTOR INSPECTED PRIOR TO GROUND RUNS.  PILOT NOTED NO TOTAL LOSS OF OIL PRESSURE DURING SHUTDOWN.  MAXIMUM POWER RUNS COMPLETED, SERVICEABLE & CHIP DETECTOR INSPECTED AFTER RUNS.  NO CONTAMINATION FOUND.
